American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 1, Issue 6

Open AccessArticle
Multi-Objective Optimization Firefly Algorithm Applied to (Bio)Chemical Engineering System Design
American Journal of Applied Mathematics and Statistics. 2013, 1(6), 110-116. DOI: 10.12691/ajams-1-6-1
Pub. Date: November 19, 2013Views: 14840Downloads: 10768Citations: 2
Figure of 12
Open AccessArticle
Lacunary Interpolation (0,2;3) Problem and Some Comparison from Quartic Splines
American Journal of Applied Mathematics and Statistics. 2013, 1(6), 117-120. DOI: 10.12691/ajams-1-6-2
Pub. Date: November 24, 2013Views: 5737Downloads: 2391
Open AccessArticle
Transmuted Lomax Distribution
American Journal of Applied Mathematics and Statistics. 2013, 1(6), 121-127. DOI: 10.12691/ajams-1-6-3
Pub. Date: December 20, 2013Views: 10706Downloads: 5978Citations: 12
Open AccessArticle
Factor Analysis of the Perceptions of Prospective Teachers on Early Child Development (ECD) Functionaries
American Journal of Applied Mathematics and Statistics. 2013, 1(6), 128-133. DOI: 10.12691/ajams-1-6-4
Pub. Date: December 23, 2013Views: 7867Downloads: 4029
Figure of 3